# SDR SWAA2016121310442

- Difficulty date: November 22, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 41,327 hours, 24,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD KEEL BEAM VERTICAL WEB UPPER ANGLE CRACKED AT BS 663, LBL 8.  REPAIRED ANGLE IAW EA.
